MODIFIED CUMULANT EXPANSION FOR TWO-DIMENSIONAL HOMOGENEOUS TURBULENCE WITH A MEAN FLOW.

Shinichiro Yanase, Tomomasa Tatsumi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Homogeneous two-dimensional turbulence in the presence of a mean flow is investigated using the modified zero-fourth-order-cumulant approximation. The homogeneity of turbulence is shown to be compatible with mean flows which have uniform velocity gradients, and among such flows the axisymmetric extension flow perpendicular to the plane of turbulent motions and co-planar flows with uniform velocity gradients are dealt with.

Original languageEnglish
Pages (from-to)3144-3153
Number of pages10
JournalJournal of the Physical Society of Japan
Volume50
Issue number9
Publication statusPublished - Sep 1981
Externally publishedYes

Fingerprint

homogeneous turbulence
expansion
turbulence
gradients
homogeneity
approximation

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

MODIFIED CUMULANT EXPANSION FOR TWO-DIMENSIONAL HOMOGENEOUS TURBULENCE WITH A MEAN FLOW. / Yanase, Shinichiro; Tatsumi, Tomomasa.

In: Journal of the Physical Society of Japan, Vol. 50, No. 9, 09.1981, p. 3144-3153.

Research output: Contribution to journalArticle

@article{6ab07cc2853544cbbd8c560db850683a,
title = "MODIFIED CUMULANT EXPANSION FOR TWO-DIMENSIONAL HOMOGENEOUS TURBULENCE WITH A MEAN FLOW.",
abstract = "Homogeneous two-dimensional turbulence in the presence of a mean flow is investigated using the modified zero-fourth-order-cumulant approximation. The homogeneity of turbulence is shown to be compatible with mean flows which have uniform velocity gradients, and among such flows the axisymmetric extension flow perpendicular to the plane of turbulent motions and co-planar flows with uniform velocity gradients are dealt with.",
author = "Shinichiro Yanase and Tomomasa Tatsumi",
year = "1981",
month = "9",
language = "English",
volume = "50",
pages = "3144--3153",
journal = "Journal of the Physical Society of Japan",
issn = "0031-9015",
publisher = "Physical Society of Japan",
number = "9",

}

TY - JOUR

T1 - MODIFIED CUMULANT EXPANSION FOR TWO-DIMENSIONAL HOMOGENEOUS TURBULENCE WITH A MEAN FLOW.

AU - Yanase, Shinichiro

AU - Tatsumi, Tomomasa

PY - 1981/9

Y1 - 1981/9

N2 - Homogeneous two-dimensional turbulence in the presence of a mean flow is investigated using the modified zero-fourth-order-cumulant approximation. The homogeneity of turbulence is shown to be compatible with mean flows which have uniform velocity gradients, and among such flows the axisymmetric extension flow perpendicular to the plane of turbulent motions and co-planar flows with uniform velocity gradients are dealt with.

AB - Homogeneous two-dimensional turbulence in the presence of a mean flow is investigated using the modified zero-fourth-order-cumulant approximation. The homogeneity of turbulence is shown to be compatible with mean flows which have uniform velocity gradients, and among such flows the axisymmetric extension flow perpendicular to the plane of turbulent motions and co-planar flows with uniform velocity gradients are dealt with.

UR - http://www.scopus.com/inward/record.url?scp=0019608690&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019608690&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0019608690

VL - 50

SP - 3144

EP - 3153

JO - Journal of the Physical Society of Japan

JF - Journal of the Physical Society of Japan

SN - 0031-9015

IS - 9

ER -